Advanced Search

Show simple item record

dc.contributor.authorUlusu, Uğur
dc.contributor.authorDündar, Erdinç
dc.contributor.authorAydın, Bünyamin
dc.date.accessioned2020-02-27T14:03:41Z
dc.date.available2020-02-27T14:03:41Z
dc.date.issued2019en_US
dc.identifier.citationUlusu, U., Dündar, E. and Aydın, B. (2019). Asymptotically I-statistical equivalent functions defined on amenable semigroups. Sigma Journal of Engineering and Natural Sciences, 37(4), 1363-1369.en_US
dc.identifier.urihttp://eds.yildiz.edu.tr/sigma/Articles
dc.identifier.urihttps://hdl.handle.net/11630/8334
dc.description.abstractIn this study, we introduce the notions of asymptotically I-equivalence, asymptotically I*-equivalence, asymptotically strongly I-equivalence and asymptotically I-statistical equivalence for functions defined on discrete countable amenable semigroups. Also, we examine some properties of these notions and relationships between them.en_US
dc.language.isoengen_US
dc.publisherSigma Journal of Engineering and Natural Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectStatistical Convergenceen_US
dc.subjectIdeal Convergenceen_US
dc.subjectAsymptotically Equivalenceen_US
dc.subjectFolner Sequenceen_US
dc.subjectAmenable Semigroupsen_US
dc.titleAsymptotically I-statistical equivalent functions defined on amenable semigroupsen_US
dc.typearticleen_US
dc.relation.journalSigma Journal of Engineering and Natural Sciencesen_US
dc.departmentAfyon Kocatepe Üniversitesi, Fen Edebiyat Fakültesien_US
dc.authorid0000-0001-7658-6114en_US
dc.identifier.volume37en_US
dc.identifier.startpage1363en_US
dc.identifier.endpage1369en_US
dc.identifier.issue4en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorUlusu, Uğur
dc.contributor.institutionauthorDündar, Erdinç


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record